Pacific Journal of Mathematics

Continuous linear images of pseudo-complete linear topological spaces.

Aaron R. Todd

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 281-292.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867585

Mathematical Reviews number (MathSciNet)
MR0442632

Zentralblatt MATH identifier
0323.46006

Subjects
Primary: 46A30: Open mapping and closed graph theorems; completeness (including $B$-, $B_r$-completeness)
Secondary: 54E99: None of the above, but in this section

Citation

Todd, Aaron R. Continuous linear images of pseudo-complete linear topological spaces. Pacific J. Math. 63 (1976), no. 1, 281--292. https://projecteuclid.org/euclid.pjm/1102867585


Export citation

References

  • [1] J. M. Aarts and D. J. Lutzer, Pseudo-completeness and the product of Baire spaces, Pacific J. Math., 48 (1973), 1-10.
  • [2] S. Banach, Theorie des Operations Lineares, Monografie Mat., PWN, Warsaw, 1932.
  • [3] M. M. Day, Normed Linear Spaces, Ergebnisse der Mathematik und ihrer Grenze- biete, Neue Folge. Heft 21, Springer, Berlin, 1958.
  • [4] J. Horvath, Topological Vector Spaces and Distributions,Vol. 1, Addison-Wesley, Reading, Mass. 1966.
  • [5] J. L. Kelley, General Topology, D. Van Nostrand, Princeton, New Jersey, 1955.
  • [6] J. L. Kelley, I. Namioka et al., Linear Topological Spaces, D. Van Nostrand, Princeton, New Jersey, 1963.
  • [7] C. W. McArthur, Developments in Schauder basis theory, Bull. Amer. Math. Soc, 78 (1972), 877-908.
  • [8] J. C. Oxtoby, Cartesian products of Baire spaces, Fund. Math., 49 (1961), 157-166.
  • [9] A. P. Robertson and W. J. Robertson, On the closed graph theorem, Proc. Glasgow Math. Assoc, 3 (1956), 9-12.
  • [10] W. Robertson, Completions of topological vector spaces, Proc. London Math. Soc, (3) 8 (1958), 242-257.
  • [11] S. A. Saxon, Some normed barrelled spaces which are not Baire, Math. Ann., 209 (1974), 153-160.
  • [12] S. A. Saxon, Two characterizations of linear Baire spaces, Proc. Amer. Math. Soc, 45 (1974), 204-208.
  • [13] A. R. Todd, Pseudo-completeness in linear metrizable spaces, (to appear).
  • [14] A. R. Todd, A property of locally convex Baire spaces, Math. Ann., 206 (1973), 23-34.